# SDR UALA2013050703182

- Difficulty date: May 3, 2013
- Submitted: May 30, 2013
- Operation: Air carrier
- Aircraft: N177UA
- Make and model: Boeing 747422
- Aircraft serial: 24384
- Aircraft time: 93,653 hours, 11,337 cycles
- Engine: Pwa PW4056
- System (JASC): 2897 · Fuel System Wiring
- Part: Connector
- Condition: Faulty
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL OVER-FILL RED LIGHT ILLUMINATED ON FUELING PANEL.  SURGE TANKS CHECKED EMPTY.  FOUND LEFT WING SURGE TANK FLOAT SWITCH S690 GIVING CONSTANT GROUND TO FUELING SHUTOFF RELAY R699.    REMOVED CONNECTOR DS690 AND VERIFIED WING WIRING OK IAW WDM 28-21-12.
